Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 2, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jan 30, 2013, 8:14 PM EST for 7 counties in Georgia. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 30, 2013, 8:14 PM EST (01:14 UTC)
- Expired
- Jan 30, 2013, 9:00 PM EST
- In force
- 46 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Appling County, GA, Atkinson County, GA, Bacon County, GA, Clinch County, GA, Coffee County, GA, Jeff Davis County, GA, Ware County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 30, 8:35 PM EST | TSTM WND GST 0 | Homerville, GA | THUNDERSTORM WIND GUST OF 49 MPH |
| Jan 30, 8:35 PM EST | TSTM WND GST 49 | Homerville, GA | |
| Jan 30, 8:39 PM EST | TSTM WND GST 41 | Alma, GA | |
| Jan 30, 8:50 PM EST | TSTM WND DMG | S Baxley, GA | NUMEROUS TREES AND POWERLINES REPORTED DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 30, 5:45 PM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 1.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 77 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1554 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
395
WUUS52 KJAX 310114
SVRJAX
GAC001-003-005-065-069-161-299-310200-
/O.NEW.KJAX.SV.W.0002.130131T0114Z-130131T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
814 PM EST WED JAN 30 2013
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN WARE COUNTY IN SOUTHEAST GEORGIA
JEFF DAVIS COUNTY IN SOUTHEAST GEORGIA
WESTERN APPLING COUNTY IN SOUTHEAST GEORGIA
ATKINSON COUNTY IN SOUTHEAST GEORGIA
BACON COUNTY IN SOUTHEAST GEORGIA
NORTHWESTERN CLINCH COUNTY IN SOUTHEAST GEORGIA
COFFEE COUNTY IN SOUTHEAST GEORGIA
* UNTIL 900 PM EST
* AT 814 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM HAZLEHURST TO 12 MILES NORTHWEST OF DU
PONT...MOVING EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PEARSON...HAZLEHURST...DU PONT...GRAHAM...NICHOLLS...HOMERVILLE...
COGDELL...PLANT HATCH...ALMA...ARGYLE AND BAXLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EST THURSDAY MORNING
FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3195 8228 3191 8217 3093 8269 3095 8298
3118 8298 3119 8305 3127 8304 3135 8310
3179 8291 3179 8287 3193 8268 3192 8264
3197 8254
TIME...MOT...LOC 0114Z 269DEG 36KT 3191 8262 3113 8296
$$
SHASHY2 follow-up statements
559
WWUS52 KJAX 310130
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
830 PM EST WED JAN 30 2013
GAC001-003-005-065-069-161-299-310200-
/O.CON.KJAX.SV.W.0002.000000T0000Z-130131T0200Z/
WARE GA-JEFF DAVIS GA-APPLING GA-ATKINSON GA-BACON GA-CLINCH GA-
COFFEE GA-
830 PM EST WED JAN 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EST
FOR EASTERN COFFEE...NORTHWESTERN CLINCH...BACON...EASTERN
ATKINSON...WESTERN APPLING...JEFF DAVIS AND NORTHWESTERN WARE
COUNTIES...
AT 830 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF GRAHAM TO DU PONT...MOVING EAST AT 40
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PINE
GROVE...COGDELL...BICKLEY...MILLWOOD...HOMERVILLE...PLANT HATCH...
ALMA...BAXLEY...ARGYLE AND NEW LACY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EST THURSDAY MORNING
FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3195 8228 3191 8217 3093 8269 3095 8298
3118 8298 3162 8280 3186 8270 3192 8264
3197 8254
TIME...MOT...LOC 0130Z 269DEG 36KT 3194 8244 3095 8289
$$
SHASHY800
WWUS52 KJAX 310155
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
855 PM EST WED JAN 30 2013
GAC003-069-161-310205-
/O.CAN.KJAX.SV.W.0002.000000T0000Z-130131T0200Z/
JEFF DAVIS GA-ATKINSON GA-COFFEE GA-
855 PM EST WED JAN 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COFFEE...EASTERN
ATKINSON AND JEFF DAVIS COUNTIES IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EST THURSDAY MORNING
FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3191 8218 3093 8269 3097 8292 3118 8276
3119 8267 3126 8270 3129 8268 3128 8263
3135 8263 3167 8249 3195 8228
TIME...MOT...LOC 0155Z 269DEG 36KT 3194 8214 3095 8260
$$
GAC001-005-065-299-310200-
/O.CON.KJAX.SV.W.0002.000000T0000Z-130131T0200Z/
WARE GA-APPLING GA-BACON GA-CLINCH GA-
855 PM EST WED JAN 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EST
FOR NORTHERN CLINCH...CENTRAL BACON...WESTERN APPLING AND
NORTHWESTERN WARE COUNTIES...
AT 855 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 16 MILES NORTHEAST OF BAXLEY TO 8 MILES SOUTH OF
ARGYLE...MOVING EAST AT 40 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EST THURSDAY MORNING
FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3191 8218 3093 8269 3097 8292 3118 8276
3119 8267 3126 8270 3129 8268 3128 8263
3135 8263 3167 8249 3195 8228
TIME...MOT...LOC 0155Z 269DEG 36KT 3194 8214 3095 8260
$$
SHASHYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 5:12 PM EST, 3 hours 2 minutes earlier.
Area forecast discussion, Jan 30, 5:12 PM EST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
512 PM EST WED JAN 30 2013
.PUBLIC UPDATE...LINE OF SHOWERS WAS BARELY MOVING OVER SE GA FROM
JEFF DAVIS TO NW ATKINSON COUNTY. UPSTREAM OVER SW GA SEVERE
STORMS WITH ISOLATED ROTATING CELLS WERE NOTED. BETWEEN THE
SHOWERS OVER SE GA AND THE STRONGER CELLS UPSTREAM...STRONG WIND
GUSTS OUTSIDE OF CONVECTION CAUSED EXTENSIVE TREE DAMAGE AND SOME
STRUCTURAL DAMAGE IN WORTH COUNTY GA. STRONG NON-CONVECTIVE WIND
GUSTS WILL REMAIN A CONCERN AS WE GO INTO THE NIGHT DUE TO A STRONG
LOW LEVEL JET.
.FIRE WEATHER UPDATE...A QUICK UPDATE TO THE FIRE WEATHER FORECAST
TO RAISE A FIRE WEATHER WATCH FOR NORTHEAST FLORIDA ON THURSDAY.
UPDATED ERC VALUES CAME IN FOR TMRW AFTN IN THE 25-30 UNIT RANGE...AND
COMBINED WITH HIGH DISPERSIONS AND LOW RHS IN THE 20-25% RANGE WE ISSUED
A FIRE WEATHER WATCH.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 43 59 32 59 / 60 10 0 0
SSI 46 59 39 61 / 60 10 0 0
JAX 50 61 32 63 / 70 10 0 0
SGJ 51 61 39 63 / 60 10 0 0
GNV 49 62 30 65 / 70 10 0 0
OCF 52 63 32 67 / 60 10 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY UNTIL 8 PM EST THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-UNION.
LAKE WIND ADVISORY UNTIL 8 PM EST THIS EVENING FOR CLAY-DUVAL-
FLAGLER-MARION-NASSAU-PUTNAM-ST JOHNS.
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
SUWANNEE-UNION.
GA...WIND ADVISORY UNTIL 8 PM EST THIS EVENING FOR APPLING-ATKINSON-
BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF DAVIS-
PIERCE-WARE-WAYNE.
LAKE WIND ADVISORY UNTIL 8 PM EST THIS EVENING FOR COASTAL
CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM EST THURSDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 AM EST THURSDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
&&
ENYEDI/SHASHY/SHULER/WALKERHazardous weather outlook, Jan 30, 7:48 PM EST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 748 PM EST WED JAN 30 2013 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-010100- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 748 PM EST WED JAN 30 2013 ...TORNADO WATCH 23 IN EFFECT FOR INTERIOR PORTIONS OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA THROUGH THIS EVENING... ...WIND AND LAKE WIND ADVISORIES IN EFFECT THROUGH THIS EVENING... ...SMALL CRAFT ADVISORIES FOR THE COASTAL WATERS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... A SQUALL LINE...IN ADVANCE OF A COLD FRONT...WILL MOVE THROUGH THE REGION DURING THE EVENING HOURS. A TORNADO WATCH IS IN EFFECT FOR INTERIOR PORTIONS OF THE AREA...WHERE SHOWERS AND THUNDERSTORMS IN THE SQUALL LINE WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS OF 60 MPH AND ISOLATED TORNADOES. THE SQUALL LINE WILL WEAKEN AS IT MOVES EAST ACROSS THE REST OF THE AREA TONIGHT...BUT STRONG GUSTY WINDS UP TO 50 MPH CAN BE EXPECTED WITH THE SQUALL LINE. WINDY TO VERY WINDY CONDITIONS WILL CONTINUE INTO THE EARLY MORNING HOURS. LAKE WIND AND WIND ADVISORIES REMAIN IN EFFECT...AS FREQUENT WIND GUSTS OF 30 TO 40 MPH ARE EXPECTED TO CONTINUE. SMALL CRAFT ADVISORIES ARE POSTED FOR THE NEARSHORE AND OFFSHORE PORTIONS OF THE COASTAL WATERS THROUGH AT LEAST THURSDAY MORNING. GUSTS TO NEAR GALE FORCE ARE LIKELY THIS EVENING AS THE SQUALL LINE MOVES THROUGH. HAZARDOUS SEAS ARE EXPECTED OFFSHORE THROUGH THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... LOW TEMPERATURES EARLY THURSDAY AND FRIDAY MORNINGS ARE FORECAST TO BE IN THE LOWER 30S ACROSS THE INLAND AREAS. PATCHY FROST AND POCKETS OF SUB-FREEZING TEMPERATURES ARE POSSIBLE. LOW AFTERNOON RELATIVE HUMIDITIES WILL INCREASE THE FIRE DANGER THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR INTERIOR PORTIONS OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA THIS EVENING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS
In the hours before
Local storm report, Jan 30, 7:11 PM EST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
711 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM NON-TSTM WND GST WAYCROSS 31.21N 82.36W
01/30/2013 M41 MPH WARE GA AWOS
&&
AENYEDISpecial weather statement, Jan 30, 7:20 PM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
720 PM EST WED JAN 30 2013
GAZ132-133-149-310055-
ATKINSON-COFFEE-JEFF DAVIS-
720 PM EST WED JAN 30 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
JEFF DAVIS...WESTERN ATKINSON AND COFFEE COUNTIES FOR STRONG WINDS
VALID UNTIL 755 PM EST...
AT 719 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 24 MILES NORTHWEST
OF AMBROSE TO 35 MILES WEST OF WILLACOOCHEE...MOVING EAST AT 50 MPH.
THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND WILLACOOCHEE...
SNIPESVILLE...PRIDGEN...DOUGLAS...DENTON...BROXTON AND AMBROSE
THROUGH 755 PM EST. GUSTY WINDS OF 40 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EST THURSDAY MORNING
FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3184 8264 3118 8295 3118 8304 3124 8305
3127 8304 3133 8307 3140 8314 3147 8316
3149 8311 3157 8306 3161 8306 3167 8300
3179 8300 3179 8287 3185 8279
TIME...MOT...LOC 0019Z 278DEG 45KT 3181 8329 3120 8357
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 7:20 PM EST | Special Weather Statement | JAX | Coffee | 35 min |
| Jan 30, 7:39 PM EST | Severe Thunderstorm Warning | JAX | Appling, Atkinson, Bacon, Clinch, Coffee, Jeff Davis and 1 more | 36 min |
| Jan 30, 8:29 PM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols | 46 min |
| Jan 30, 8:43 PM EST | Special Weather Statement | JAX | Appling, Pierce, Ware | 32 min |
| Jan 30, 8:52 PM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Brantley, Charlton, Clinch, Pierce and 2 more | 38 min |
| Jan 30, 9:07 PM EST | Severe Thunderstorm Warning | JAX | Charlton, Clinch, Echols, Ware | 38 min |
| Jan 30, 9:26 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Glynn, Wayne | 79 min |
| Jan 30, 9:39 PM EST | Special Weather Statement | JAX | Camden | 51 min |
| Jan 30, 10:42 PM EST | Special Weather Statement | JAX | Camden | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.